# SDR AALA20160919006

- Difficulty date: September 19, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N9008U
- Make and model: Airbus A319-115
- Aircraft serial: 5786
- Aircraft time: 8,282 hours, 4,131 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 800890600
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT ROW 27 ABC INOPERATIVE.  FOUND WIRE BROKEN IN LIGHT WIRING HARNESS. REMOVED AND REPLACED WIRING HARNESS IAW ESPM 20-33-22. OPS CHECKED GOOD IAW AMM 33-51-00-710-004-A.
